Mathematical Research Letters

Volume 7 (2000)

Number 3

Kato constants in Riemannian geometry

Pages: 245 – 261

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n3.a1

Author

T. Branson (The University of Iowa)

Abstract

We derive improvements of Kato’s inequality for sections of an irreducible $\operatorname{SO}(n)$- or ${\rm Spin}(n)$-bundle $\mathbb{V}$ in the category of Riemannian manifolds, under the assumption that the section solves a first-order equivariant injectively elliptic system $\cD$. An explicit, general (covering all $\mathbb{V}$ and $\cal D$) formula is given for the improved Kato constant.

Full Text (PDF format)